MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME 44; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584170
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a truetome 44 was used during a procedure performed on (b)(6) 2026.During the procedure, when pulling the handle, there is a phenomenon where the wire tip part was bent much more than the normal range.There were no patient complications reported as a result of this event.This event has been deemed reportable based on the investigation results: wire broken.Please see block h10 for full investigation details.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the investigation results of cutting wire break.Block h11: investigation results.The returned truetome 44 was analyzed, and a visual inspection found no visual damages.Functional test was performed; the device was actuated and was unable to bow.Additionally, the device was dissembled, and it was observed that the cutting wire was broken at 25.3 cm from the distal pierce hole.No other problems with the device were noted.With all the available information, boston scientific (bsc) concludes the reported event of wire out of plane bowing was not confirmed.According to the product analysis, it was found that the cutting wire the cutting wire was broken at 25.3 cm from the distal pierce hole.On the other hand, wire out of plane bowing was reported, however, during analysis it was unable to perform the functional test due the device condition (wire broken), therefore, it remains unknown the most probable causes that contributed to the event.Therefore, the most probable root cause is unable to exclude device problem.

Brand Name
TRUETOME 44
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24382279
Report Number3005099803-2026-00639
Device Sequence Number10518114
Product Code KNS
UDI-Device Identifier08714729827634
UDI-Public(01)08714729827634(17)270408(10)36258731
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584170
Device Catalogue NumberM00584170
Device Lot Number0036258731
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown